# SDR AALA960581

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49320
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1174 LEFT BOTTOM OF CUSP MEMBRANE HAS CORROSION.  REMOVED CORROSION AND DAMAGED AREA.  INSTALLED DOUBLER REPAIR PER SRM 53-01, FIG 2.  (M)
